# SDR SIMA20171109007

- Difficulty date: November 9, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 42,016 hours, 38,923 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 14567090401
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD SPOILER FITTING ON REAR SPAR 3 HAS A WORN HAT BUSH BORE. REMOVED AND REPLACED INBD SPOILER ATTACH BRACKET (INCLUDED NEW HAT BUSHINGS) IAW AMM 57-51-02.
